# SDR QXEA9700340

- Difficulty date: July 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N803PH
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11031
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Board
- Part number: 5515900004
- Condition: Malfunction
- Location: Cabin
- Component: Grimes
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CENTER CABIN, FORWARD AND AFT EVACUATION SIGNS HAVE SEVERAL LAMPS INOP.  REPLACED AFT CIRCUIT BOARD AND RELAMPED FORWARD CIRCUIT BOARD, OPERATIONAL CHECK GOOD.
